General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:

Personal entry:
Save password
Forgotten password?

Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1988, Volume 29, Pages 147–259 (Mi intf110)  

This article is cited in 21 scientific papers (total in 24 papers)

Discrete groups of motions of spaces of constant curvature

È. B. Vinberg, O. V. Schwarzman

Full text: PDF file (16864 kB)

Bibliographic databases:

UDC: 512.817.7+514.13

Citation: È. B. Vinberg, O. V. Schwarzman, “Discrete groups of motions of spaces of constant curvature”, Geometry – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 29, VINITI, Moscow, 1988, 147–259

Citation in format AMSBIB
\by \`E.~B.~Vinberg, O.~V.~Schwarzman
\paper Discrete groups of motions of spaces of constant curvature
\inbook Geometry~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1988
\vol 29
\pages 147--259
\publ VINITI
\publaddr Moscow

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Lê Thang Tu Quoc, S. A. Piunikhin, V. A. Sadov, “The geometry of quasicrystals”, Russian Math. Surveys, 48:1 (1993), 37–100  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Nikulin, “Reflection groups in Lobachevskii spaces and the denominator identity for Lorentzian Kac–Moody algebras”, Izv. Math., 60:2 (1996), 305–334  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. D. V. Alekseevskii, V. O. Bugaenko, G. I. Olshanskii, V. L. Popov, O. V. Schwarzman, “Érnest Borisovich Vinberg (on his 60th birthday)”, Russian Math. Surveys, 52:6 (1997), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. A. N. Starkov, “New progress in the theory of homogeneous flows”, Russian Math. Surveys, 52:4 (1997), 721–818  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. Yu. Vesnin, “Volumes of hyperbolic Löbell 3-manifolds”, Math. Notes, 64:1 (1998), 15–19  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. V. Nikulin, “On the Classification of Hyperbolic Root Systems of Rank Three”, Proc. Steklov Inst. Math., 230:3 (2000), 1–241  mathnet  mathscinet  zmath
    7. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Proc. Steklov Inst. Math., 239 (2002), 136–158  mathnet  mathscinet  zmath
    8. V. G. Bardakov, A. Yu. Vesnin, “A Generalization of Fibonacci Groups”, Algebra and Logic, 42:2 (2003), 73–91  mathnet  crossref  mathscinet  zmath
    9. E. B. Vinberg, “Kaleidoskopy i gruppy otrazhenii”, Matem. prosv., ser. 3, 7, MTsNMO, M., 2003, 45–63  mathnet
    10. V. O. Bugaenko, “Klassifikatsiya mnogogrannikov Kokstera”, Matem. prosv., ser. 3, 7, MTsNMO, M., 2003, 82–106  mathnet
    11. M. G. Pashkevich, “Spontaneous surgery on the Borromean rings”, Siberian Math. J., 44:4 (2003), 645–658  mathnet  crossref  mathscinet  zmath  isi
    12. P. V. Tumarkin, “Maximum-rank root subsystems of hyperbolic root systems”, Sb. Math., 195:1 (2004), 121–134  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. A. A. Felikson, “Spherical simplices generating discrete reflection groups”, Sb. Math., 195:4 (2004), 585–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    14. P. V. Tumarkin, A. A. Felikson, “Reflection subgroups of Euclidean reflection groups”, Sb. Math., 196:9 (2005), 1349–1369  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    15. R. V. Galiulin, “Dvumernye diskretnye gruppy s konechnoi fundamentalnoi oblastyu, ikh fizicheskii i gumanitarnyi smysly”, Zh. vychisl. matem. i matem. fiz., 45:8 (2005), 1331–1344  mathnet  zmath  elib
    16. I. Kh. Sabitov, “Algebraic methods for solution of polyhedra”, Russian Math. Surveys, 66:3 (2011), 445–505  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    17. V. V. Gorbatsevich, “On Compact Aspherical Homogeneous Manifolds of Dimension $\le7$”, Math. Notes, 92:2 (2012), 186–196  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    18. L. N. Romakina, “Simple partitions of a hyperbolic plane of positive curvature”, Sb. Math., 203:9 (2012), 1310–1341  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    19. F. M. Malyshev, “Metricheskie svoistva vlozhenii mnozhestva tselykh chisel v tsilindr”, Matem. vopr. kriptogr., 3:3 (2012), 57–79  mathnet  crossref
    20. F. M. Malyshev, “Bazisy rekurrentnykh posledovatelnostei”, Chebyshevskii sb., 16:2 (2015), 155–185  mathnet  elib
    21. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
    22. È. B. Vinberg, O. V. Schwarzman, “A Criterion of Smoothness at Infinity for an Arithmetic Quotient of the Future Tube”, Funct. Anal. Appl., 51:1 (2017), 32–47  mathnet  crossref  crossref  mathscinet  isi  elib
    23. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Russian Math. Surveys, 72:2 (2017), 335–374  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    24. N. V. Bogachev, “Classification of (1,2)-reflective anisotropic hyperbolic lattices of rank 4”, Izv. Math., 83:1 (2019), 1–19  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:1723
    Full text:1505

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019